# SDR SWAA001172

- Difficulty date: June 28, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 40,535 hours, 39,602 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65627494
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2 D CHECK, FOUND LT HORIZONTAL STAB LOWER SKIN HAS A  CRACK .75 LONG AT REAR SPAR.     REPAIRED SKIN PER SRM.
